Multi-Parameter Maximal Operators Associated with Finite Measures and Arbitrary Sets of Parameters

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we examine various singular maximal operators, extending the class of operators which have been studied extensively in the past. It extends work that has been done in the one-parameter to the multi-parameter setting. We obtain the Lp-boundedness properties of the multi-parameter maximal operators associated with finite measures and arbitrary sets of parameters by assuming some Fourier decay and a certain geometric condition.

Original languageEnglish
Pages (from-to)185-208
Number of pages24
JournalIntegral Equations and Operator Theory
Volume86
Issue number2
DOIs
Publication statusPublished - 2016 Oct 1

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Multi-Parameter Maximal Operators Associated with Finite Measures and Arbitrary Sets of Parameters'. Together they form a unique fingerprint.

Cite this